Jauges. Différentiables et partitions de l'unité

Michel Leduc

Séminaire Choquet. Initiation à l'analyse (1964-1965)

  • Volume: 4, page 1-10

How to cite

top

Leduc, Michel. "Jauges. Différentiables et partitions de l'unité." Séminaire Choquet. Initiation à l'analyse 4 (1964-1965): 1-10. <http://eudml.org/doc/110368>.

@article{Leduc1964-1965,
author = {Leduc, Michel},
journal = {Séminaire Choquet. Initiation à l'analyse},
keywords = {functional analysis},
language = {fre},
pages = {1-10},
publisher = {Secrétariat mathématique},
title = {Jauges. Différentiables et partitions de l'unité},
url = {http://eudml.org/doc/110368},
volume = {4},
year = {1964-1965},
}

TY - JOUR
AU - Leduc, Michel
TI - Jauges. Différentiables et partitions de l'unité
JO - Séminaire Choquet. Initiation à l'analyse
PY - 1964-1965
PB - Secrétariat mathématique
VL - 4
SP - 1
EP - 10
LA - fre
KW - functional analysis
UR - http://eudml.org/doc/110368
ER -

References

top
  1. [1] Bishop ( E.) and Phelps ( R.R.). - The support functionals of a convex set, Convexity, p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of the Symposia in pure Mathematics, 7). Zbl0149.08601MR154092
  2. [2] Bonic ( R.) and Frampton ( J.). - Differentiable functions on certain Banach spaces, Bull. Amer. math. Soc., t. 71, 1965, p. 393-395. Zbl0131.12905MR172084
  3. [3] Bourbaki ( Nicolas). - Livre III Topologie générale, Chap. 9, 2e édition. - Paris, Hermann, 1958 (Act. scient. et ind., 1045Bourbaki, 8). MR173226
  4. [4] Cudia ( Dennis F.). - The geometry of Banach spaces ; Smoothness, Trans. Amer. math. Soc., t. 110, 1964, p. 284-314. Zbl0123.30701MR163143
  5. [5] James ( Robert C.). - Weakly compact sets, Trans. Amer. math. Soc., t. 113, 1964, p. 129-140. Zbl0129.07901MR165344
  6. [6] Lang ( Serge) . - Introduction to differentiable manifolds. - New York, Interscience Publishers, 1962. Zbl0103.15101MR155257
  7. [7] Phelps ( R.R.). - A representation theorem for bounded convex sets, Proc. Amer. math. Soc., t. 11, 1960, p. 976-983. Zbl0098.07904MR123172
  8. [8] Restrepo ( Guillermo) . - Differentiable norms in Banach spaces, Bull. Amer. math. Soc., t. 70, 1964, p. 413-414. Zbl0173.41304MR161129
  9. [9] Š Mulian ( V.L. ) . - Sur la structure de la sphère unitaire dans l'espace de Banach, Mat. Sbornik, N. S., t. 9, 1941, p. 545-561. Zbl0028.07101MR5775

NotesEmbed ?

top

You must be logged in to post comments.